# SDR CALA2014062300808

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,158 hours, 17,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT FRAME AT BS 440 BETWEEN STRINGER 8 - 9 SUPPORT BRACKET ATTACHMENT AREA FOUND INBD RIVET HOLE CRACKED AT FRAME LAYER APPROX 1/4 INCH LONG RUNNING INBD & UPPER & OTHER ONE APPROX 3/16 INCHES LONG RUNNING INBD & LWR.  CABIN LT FRAME AT BS 440 BIN STRINGER 8 - 9 FRAME REPLACED IAW EA 5310-04716 OP 02 REV G FIG 3 & HFEC NIL CRACK FOUND IAW NTM PART 6 51-00-00 PROC 23.  ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 20 ACCOMPLISHED.
